# SDR F3LA2010111400537

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 28,379 hours, 11,679 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D5237119220251
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0134; AFT CARGO DOOR INTERNAL SIDE HAS 2 IN ABOVE THE LOWER SEAL AND 25 INCHES OF FWD SEAL IS GOUGED THAT MEASURES .3750 IN WIDE X .7500 IN LONG X 0018 INCH DEEP. REPAIRED IAW SRM 52-31-00, PARAGRAPH (O)
